# SDR DALA2022022301192

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 29,375 hours, 3,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 CORROSION FLOOR BEAM LOCATED FR 73 TO FR74 LH SIDE AT LEVEL STRINGER 26L AT AFT GALLEY AREA. CORRECTIVE ACTION: INSTALLED NEW FLOOR BEAM YB (1EA), SPLICES (2EA), SUPPORT BRACKET AND FASTENER .LOC. FR 73 TO FR74 LH SIDE AT AFT GALLEY AREA ASPER A330 SRM 51-42-12-801. (2129213)
